Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
         
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


My 6 month check up after crystal use

Aug 12, 2005

I was diagnosed in October 2004 and have seen my vl drop continuously and at my last appointment my vl was at 44,000 and T's at 798, however I stupidly became involved with leading a highly sexual lifestyle recently involving the use of Crystal Meth. I was able to get control of the situation before it got out of hand and put down the pipe for good. I have my 6 month check up in two weeks and wanted to know if my two week binge with this drug will significantly increase my vl and cause a drop in my T's. I do not take medication on my Dr's advice whom I trust completely. Other than this lapse in my better judgement I am a healthy man who works out regularly and eats right. How worried should I be?

Response from Dr. Holodniy

I wouldn't be too worried. You hit a small speed bump, but it looks like you are driving straight on the road again.



Previous
<400 Viral Load
Next
HEP C

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement